# SDR DHL2002750004

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1060091102
- Part serial: MISSING8461
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  EMERGENCY EXIT LIGHTS WILL NOT TEST.	2)  REMOVED AND REPLACED COCKPIT & L1 DOOR EMERGENCY EXIT LIGHT BATTERY PACKS IAW B727 M/M CHP 33-50-101. OPS CKD NORMAL.
